Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 82, NWS Jacksonville, FL

May 29, 20076 counties in Florida

NWS Jacksonville, FL issued this red flag warning at May 29, 2007, 3:04 PM EDT for 6 counties in Florida. It took effect at May 30, 2007, 3:09 AM EDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 29, 2007, 3:04 PM EDT (19:04 UTC)
In effect from
May 30, 2007, 3:09 AM EDT
Expired
May 30, 2007, 7:00 PM EDT
In force
16 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 77 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2007-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2007-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
900 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
-19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 291904
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
304 PM EDT TUE MAY 29 2007

FLZ020>023-030-031-035-036-301000-
/O.UPG.KJAX.FW.A.0087.070530T1700Z-070530T2300Z/
/O.NEW.KJAX.FW.W.0082.070530T1700Z-070530T2300Z/
/O.CON.KJAX.FW.W.0081.000000T0000Z-070529T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
304 PM EDT TUE MAY 29 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON FOR DURATIONS OF LOW RH...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY
FOR DURATIONS OF LOW RH AND HIGH DISPERSIONS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM WEDNESDAY.
A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS
AFTERNOON.

HUMIDITIES ARE EXPECTED TO DROP TO NEAR OR JUST BELOW 35 PERCENT
FOR UP TO 4 HOURS THIS AFTERNOON. IN ADDITION...DISPERSION 
VALUES OF AT LEAST 75 ARE ANTICIPATED THIS AFTERNOON.

FOR WEDNESDAY...LOW RELATIVE HUMIDITIES VALUES OF 25 TO 30 PERCENT
ARE EXPECTED WITH DURATIONS AT OR BELOW 35 PERCENT FOR AROUND 6
HOURS. IN ADDITION... DISPERSION VALUES OF OVER 85 ARE ANTICIPATED
IN THE AFTERNOON.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS FOR ANY UPDATES OR WARNINGS. FOR ADDITIONAL INFORMATION...
VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE
INTERNET AT WWW.SRH.NOAA.GOV/JAX.

$$

FLZ040-301000-
/O.UPG.KJAX.FW.A.0087.070530T1700Z-070530T2300Z/
/O.NEW.KJAX.FW.W.0082.070530T1700Z-070530T2300Z/
MARION-
304 PM EDT TUE MAY 29 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY
FOR DURATIONS OF LOW RH AND HIGH DISPERSIONS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM WEDNESDAY.

LOW RELATIVE HUMIDITIES VALUES AROUND 30 PERCENT FOR UP TO 4
HOURS DURATION ARE FORECAST FOR WEDNESDAY. IN ADDITION...
DISPERSION VALUES OF OVER 90 ARE ANTICIPATED IN THE
AFTERNOON.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS FOR ANY UPDATES OR WARNINGS. FOR ADDITIONAL INFORMATION...
VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE
INTERNET AT WWW.SRH.NOAA.GOV/JAX.

$$

FLZ032-037-301000-
/O.UPG.KJAX.FW.A.0087.070530T1700Z-070530T2300Z/
/O.NEW.KJAX.FW.W.0082.070530T1700Z-070530T2300Z/
CLAY-PUTNAM-
304 PM EDT TUE MAY 29 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY 
FOR DURATIONS OF LOW RH...HIGH WINDS...AND HIGH DISPERSIONS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM WEDNESDAY.

LOW RELATIVE HUMIDITIES VALUES AROUND 30 PERCENT FOR UP TO 4
HOURS...AND WINDS NEAR 15 MPH...AND DISPERSION LEVELS OVER 90 ARE
FORECAST FOR WEDNESDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS FOR ANY UPDATES OR WARNINGS. FOR ADDITIONAL INFORMATION...
VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE
INTERNET AT WWW.SRH.NOAA.GOV/JAX.

$$

CARROLL
4 follow-up statements
000 
WWUS82 KJAX 292203
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
603 PM EDT TUE MAY 29 2007

FLZ020>023-030-031-035-036-301015-
/O.EXP.KJAX.FW.W.0081.000000T0000Z-070529T2200Z/
/O.CON.KJAX.FW.W.0082.070530T1700Z-070530T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
603 PM EDT TUE MAY 29 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT
WEDNESDAY DUE TO LOW RH AND HIGH DISPERSIONS...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY. 

FOR WEDNESDAY...LOW RELATIVE HUMIDITIES VALUES OF 25 TO 30
PERCENT ARE EXPECTED WITH DURATIONS AT OR BELOW 35 PERCENT FOR
AROUND 6 HOURS. IN ADDITION...DISPERSION VALUES OF OVER 85 ARE
ANTICIPATED IN THE AFTERNOON.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

FLZ040-301015-
/O.CON.KJAX.FW.W.0082.070530T1700Z-070530T2300Z/
MARION-
603 PM EDT TUE MAY 29 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT
WEDNESDAY FOR LOW RH AND HIGH DISPERSIONS...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT
WEDNESDAY. 

LOW RELATIVE HUMIDITIES VALUES AROUND 30 PERCENT FOR UP TO
4 HOURS DURATION ARE FORECAST FOR WEDNESDAY. IN ADDITION...
DISPERSION VALUES OF OVER 90 ARE ANTICIPATED IN THE AFTERNOON.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS FOR ANY UPDATES OR WARNINGS. FOR ADDITIONAL
INFORMATION... VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

$$

FLZ032-037-301015-
/O.CON.KJAX.FW.W.0082.070530T1700Z-070530T2300Z/
CLAY-PUTNAM-
603 PM EDT TUE MAY 29 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT
WEDNESDAY DUE TO LOW RH AND HIGH DISPERSIONS...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT
WEDNESDAY. 

LOW RELATIVE HUMIDITIES VALUES AROUND 30 PERCENT FOR UP TO
4 HOURS...AND WINDS NEAR 15 MPH...AND DISPERSION LEVELS OVER
90 ARE FORECAST FOR WEDNESDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS FOR ANY UPDATES OR WARNINGS. FOR ADDITIONAL
INFORMATION... VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

$$

MZ
000 
WWUS82 KJAX 300709
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
309 AM EDT WED MAY 30 2007

FLZ024-025-302300-
/O.EXA.KJAX.FW.W.0082.070530T1700Z-070530T2300Z/
NASSAU-DUVAL-
309 AM EDT WED MAY 30 2007

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
EDT THIS EVENING DUE TO LOW RH AND HIGH DISPERSION...

LOW RELATIVE HUMIDITIES VALUES OF 30 TO 35 PERCENT ARE EXPECTED 
ACROSS THE INLAND AREAS FOR A BRIEF DURATION. HOWEVER...SUSTAINED
WINDS WILL BE NEAR 15 MPH AND DISPERSIONS OF OVER 85 ARE EXPECTED. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

FLZ020>022-035-302300-
/O.NEW.KJAX.FW.A.0088.070531T1700Z-070531T2300Z/
/O.CON.KJAX.FW.W.0082.070530T1700Z-070530T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-
309 AM EDT WED MAY 30 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING DUE TO LOW RH AND HIGH DISPERSION...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF LOW RH...

TODAY...LOW RELATIVE HUMIDITIES VALUES OF 25 TO 30 PERCENT ARE
EXPECTED WITH DURATIONS AT OR BELOW 35 PERCENT FOR AROUND 6 HOURS.
IN ADDITION...DISPERSION VALUES OF OVER 80 ARE ANTICIPATED IN THE
AFTERNOON.

THURSDAY...LOWEST RHS OF 30 TO 35 PERCENT ARE FORECAST FOR
AROUND 4 TO 5 HOURS DURATION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY AND FIRE WEATHER WATCH 
THURSDAY.

$$

FLZ023-030-031-036-040-302300-
/O.CON.KJAX.FW.W.0082.070530T1700Z-070530T2300Z/
BAKER-UNION-BRADFORD-ALACHUA-MARION-
309 AM EDT WED MAY 30 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING DUE TO LOW RH AND HIGH DISPERSION...

LOW RELATIVE HUMIDITIES VALUES OF AROUND 30 PERCENT ARE EXPECTED
WITH DURATIONS AT OR BELOW 35 PERCENT FOR 4 TO 6 HOURS. IN
ADDITION...DISPERSION VALUES OF OVER 80 ARE ANTICIPATED IN THE
AFTERNOON.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

FLZ032-037-302300-
/O.CON.KJAX.FW.W.0082.070530T1700Z-070530T2300Z/
CLAY-PUTNAM-
309 AM EDT WED MAY 30 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM EDT THIS EVENING DUE TO LOW RH AND HIGH DISPERSION...

LOW RELATIVE HUMIDITIES VALUES 30 TO 35 PERCENT FOR UP TO 4
HOURS...SUSTAINED WINDS NEAR 15 MPH...AND DISPERSION LEVELS OVER
85 ARE FORECAST. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

PP
000 
WWUS82 KJAX 301906
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
306 PM EDT WED MAY 30 2007

FLZ020>022-035-310715-
/O.CON.KJAX.FW.W.0082.000000T0000Z-070530T2300Z/
/O.CON.KJAX.FW.A.0088.070531T1700Z-070531T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-
306 PM EDT WED MAY 30 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING. 

FOR TODAY...LOWEST RHS OF 25 TO 30 PERCENT ARE FORECAST FOR
AROUND 4 TO 5 HOURS DURATION. GUSTY EASTERLY WINDS CAN ALSO BE
EXPECTED THIS AFTERNOON. 

THURSDAY...LOWEST RHS OF 30 TO 35 PERCENT ARE FORECAST FOR
AROUND 4 TO 5 HOURS DURATION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING TODAY AND FIRE WEATHER WATCH
THURSDAY.

$$

FLZ024-025-302300-
/O.CON.KJAX.FW.W.0082.000000T0000Z-070530T2300Z/
NASSAU-DUVAL-
306 PM EDT WED MAY 30 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

FOR TODAY...LOWEST RHS OF 25 TO 30 PERCENT ARE FORECAST FOR
AROUND 4 TO 5 HOURS DURATION. GUSTY EASTERLY WINDS CAN ALSO BE
EXPECTED THIS AFTERNOON. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

FLZ023-030-031-036-040-302300-
/O.CON.KJAX.FW.W.0082.000000T0000Z-070530T2300Z/
BAKER-UNION-BRADFORD-ALACHUA-MARION-
306 PM EDT WED MAY 30 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

FOR TODAY...LOWEST RHS OF 25 TO 30 PERCENT ARE FORECAST FOR
AROUND 4 TO 5 HOURS DURATION. GUSTY EASTERLY WINDS CAN ALSO BE
EXPECTED THIS AFTERNOON. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

FLZ032-037-302300-
/O.CON.KJAX.FW.W.0082.000000T0000Z-070530T2300Z/
CLAY-PUTNAM-
306 PM EDT WED MAY 30 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

FOR TODAY...LOWEST RHS OF 25 TO 30 PERCENT ARE FORECAST FOR
AROUND 4 TO 5 HOURS DURATION. GUSTY EASTERLY WINDS CAN ALSO BE
EXPECTED THIS AFTERNOON. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

HURLBUT
000 
WWUS82 KJAX 302259
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
659 PM EDT WED MAY 30 2007

FLZ020>022-035-311100-
/O.EXP.KJAX.FW.W.0082.000000T0000Z-070530T2300Z/
/O.CON.KJAX.FW.A.0088.070531T1700Z-070531T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST-
659 PM EDT WED MAY 30 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING DUE TO LOW RH VALUES...
...RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING. 

THURSDAY...LOWEST RHS OF 30 TO 35 PERCENT ARE FORECAST FOR
AROUND 4 TO 5 HOURS DURATION.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY CREATE RAPID FIRE
GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE FIRE WEATHER WATCH FOR THURSDAY.

$$

FLZ024-025-310000-
/O.EXP.KJAX.FW.W.0082.000000T0000Z-070530T2300Z/
NASSAU-DUVAL-
659 PM EDT WED MAY 30 2007

...RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING. 

$$

FLZ023-030-031-036-040-310000-
/O.EXP.KJAX.FW.W.0082.000000T0000Z-070530T2300Z/
BAKER-UNION-BRADFORD-ALACHUA-MARION-
659 PM EDT WED MAY 30 2007

...RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING. 

$$

FLZ032-037-310000-
/O.EXP.KJAX.FW.W.0082.000000T0000Z-070530T2300Z/
CLAY-PUTNAM-
659 PM EDT WED MAY 30 2007

...RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING. 

$$
ECZ

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at May 29, 2:25 PM EDT, 39 minutes earlier.

Area forecast discussion, May 29, 2:25 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
225 PM EDT TUE MAY 29 2007

...MOISTURE INCREASES FROM THE SOUTH THIS WEEKEND...

.SHORT TERM...TONIGHT THROUGH THU NIGHT...
A MEAN LAYER RIDGE OVER THE MID-ATLANTIC WILL CONTINUE TO DOMINATE
OUR LOCAL WX PATTERN THROUGH THU. A SFC RIDGE OVER THE CAROLINAS WILL
CONTINUE A MOIST AND BREEZY LOW LEVEL FLOW WITH A LOW CHANCE OF
COASTAL SHRA TONIGHT MAINLY S OF SGJ...THEN WED A DRY SLOT WITH
PWATS < 0.75 INCHES SWINGS THROUGH THE AREA FROM THE NE LOWERING
PRECIP CHANCES ACROSS THE BOARD TO LESS THAN 10%. WED NIGHT INTO THU
A SLIGHT INCREASE IN MOISTURE FROM THE NE RAISES LOW LEVEL MOISTURE
BACK AROUND 1-1.5 INCH PWAT...AND THIS MAY BE ENOUGH MOISTURE
COUPLED WITH COASTAL CONVERGENCE EARLY THU MORNING TO SPARK A FEW
SHRA...THEN HELP FUEL SOME ISOLD SHRA INLAND THU AFTN IN CONCERT WITH
DIURNAL INSTABILITY. TEMPS WILL WARM INTO THE UPPER 80S TO NEAR 90
WELL INLAND AS UPPER LEVEL FLOW BECOMES SSW. MINS WILL DROP INLAND
TO THE UPPER 50S/NEAR 60...WITH UPPER 60S ALONG THE COAST. SMOKE
WILL FOCUS W OF FIRES THE NEXT SEVERAL DAYS. AREAS OF SMOKE/FOG WITH
VISIBILITIES BELOW 1/4 SM ARE POSSIBLE THE NEXT COUPLE NIGHTS MAINLY
N OF I-10 IN THE SUWANNEE VALLEY NWD TOWARD AMG. PATCHY FOG POSSIBLE
INLAND ELSEWHERE WITH VSBYS GENERALLY IN THE 3-5 SM RANGE.

.LONG TERM...FRI THROUGH TUE...
MOISTURE BEGINS TO INCREASE FROM THE S FRI INTO THE WEEKEND AS MODEL
CONSENSUS CONTINUES TO ADVERTISE A GULF LOW CROSSING THE CENTRAL OR
S FL PENINSULA LATE THIS WEEKEND. THE PERSISTENT MEAN LAYER RIDGE OVER
THE EASTERN CONUS YIELDS TO A MEAN LAYER TROUGH THIS WEEKEND WHICH
WILL HOPEFULLY BRING A MORE DYNAMIC AND MOIST WSW STEERING FLOW OVER
OUR ZONES NEXT WEEK. HAVE CONTINUED WITH PREVIOUS FORECAST OF LOW
POPS EDGING NWD FRI INTO THE WEEKEND. EXPECT MOST CONVECTION WILL BE
DIURNAL IN NATURE. TEMPS WILL BE NEAR NORMAL WITH MAXES IN THE UPPER
80S AND MINS IN THE LOW 60S.

&&

.AVIATION...GENERALLY VFR CONDITION ANTICIPATED UNTIL LATE TONIGHT WHEN
SOME MVFR CONDITIONS ARE POSSIBLE AT FL TAF SITES WITH FOG.

&&

.MARINE...WILL KEEP A SMALL CRAFT CAUTION FOR THE FL OFFSHORE WATERS
TONIGHT DUE TO OCCASIONAL PESKY 6 FT SWELLS.

&&

.FIRE WEATHER...CURRENT RED FLAG WARNING SHOULD VERIFY IN MOST AREA
THIS AFTERNOON ALTHO DURATIONS WILL BE VERY CLOSE. LOWER RH VALUES
ON WED ARE STILL PROGGED...SO HAVE UPGRADED THE WED WATCH TO A
WARNING. FOR NOW...WILL NOT ISSUE WATCH FOR THU...BY ONE MAY BE
NEEDED FROM LATER SHIFTS. THANX FOR COORD TAE

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  58  90  60  89 /   0  10   0  20
SSI  69  81  70  81 /  10  10  20  20
JAX  63  85  64  86 /  10   0  10  20
SGJ  67  81  68  82 /  20  10  20  20
GNV  61  88  61  88 /   0  10   0  20
OCF  62  88  61  88 /  10  10   0  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM WED AFTERNOON THROUGH WED EVENING FOR
     ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-GILCHRIST-HAMILTON-
     MARION-PUTNAM-SUWANNEE-UNION.

     RED FLAG WARNING UNTIL 6 PM THIS AFTERNOON FOR ALACHUA-BAKER-
     BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-UNION.

GA...NONE.
AM...NONE.
&&

ENYEDI/CARROLL/KERNS
Hazardous weather outlook, May 29, 4:57 AM EDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
457 AM EDT TUE MAY 29 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-300900-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
457 AM EDT TUE MAY 29 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...LARGE WILDFIRES CONTINUE ACROSS PORTIONS OF SOUTHEAST GEORGIA...
...DANGEROUS FIRE CONDITIONS IN STORE FOR THE SUWANNEE VALLEY TODAY...
...HIGH RISK OF RIP CURRENTS AT PORTIONS OF THE NORTHEAST FLORIDA BEACHES
WITH MODERATE RISK OF RIP CURRENTS AT SOUTHEAST GEORGIA BEACHES...

.FIRE AND SMOKE IMPACT...
SEVERAL LARGE WILDFIRES CONTINUE ACROSS THE AREA WITH EASTERLY WINDS
PUSHING SMOKE TO THE WEST OF THE FIRES...ESPECIALLY DURING THE
DAYTIME. RESIDENTS ARE URGED TO FOLLOW THE ADVICE OF LOCAL
AUTHORITIES. PEOPLE WITH RESPIRATORY PROBLEMS AND THE ELDERLY SHOULD
REMAIN INDOORS IN AREAS WITH THICK SMOKE.

DRIER AIR WORKING INTO THE AREA COMBINED WITH CONTINUED BORDERLINE
BREEZY CONDITIONS FOR THE SUWANNEE VALLEY OF FLORIDA HAS PROMPTED
A RED FLAG WARNING FOR THE AREA TODAY.

.RIP CURRENT IMPACT...
A HIGH RISK OF RIP CURRENTS IS EXPECTED AT NORTHEAST FLORIDA
BEACHES...WITH A MODERATE RIP CURRENT RISK AT SOUTHEAST GEORGIA
BEACHES. SURF CONDITIONS WILL REMAIN ELEVATED WITH BREAKERS
AVERAGING 3 TO 4 FEET WITH UP TO 5 FEET POSSIBLE MAINLY SOUTH OF
ST. AUGUSTINE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SMOKE PLUMES FROM LOCAL WILDFIRES WILL LIKELY CONTINUE TO AFFECT
PORTIONS OF INTERIOR SOUTHEAST GEORGIA AND NORTHEAST FLORIDA. IN
ADDITION...DRY AIR WILL CONTINUE OVER THE AREA WITH DANGEROUS FIRE
CONDITIONS IN STORE FOR WEDNESDAY.

AN ELEVATED RISK OF RIP CURRENTS WILL CONTINUE THROUGH THE MIDDLE
OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

DEESE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 5:09 AM EDTFire Weather WatchJAXBaker, Bradford, Gilchrist, Suwannee, Union10 hr
May 29, 5:09 AM EDTRed Flag WarningJAXBaker, Bradford, Gilchrist, Suwannee, Union13 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.